# SDR SCNA01042

- Difficulty date: May 29, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N296SC
- Make and model: Boeing 727224
- Aircraft serial: 22449
- Aircraft time: 54,098 hours, 25,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK THE AFT ENTRY EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED TWO BATTERIES.
